Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 10, 2013, 12:10 PM MDT for 5 counties in Colorado. It took effect at Jun 10, 2013, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2013, 12:10 PM MDT (18:10 UTC)
- In effect from
- Jun 10, 2013, 1:00 PM MDT
- Expired
- Jun 10, 2013, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Park County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4139 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
276 WWUS85 KBOU 101810 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1210 PM MDT MON JUN 10 2013 ...CRITICAL WILDLAND FIRE DANGER FOR PORTIONS OF NORTHEAST AND CENTRAL COLORADO TODAY AND TUESDAY... COZ214-216-110330- /O.UPG.KBOU.FW.A.0002.130610T1900Z-130611T0300Z/ /O.NEW.KBOU.FW.W.0005.130610T1900Z-130611T0300Z/ /O.UPG.KBOU.FW.A.0003.130611T1500Z-130612T0300Z/ /O.NEW.KBOU.FW.W.0006.130611T1500Z-130612T0300Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- 1210 PM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS FOR THE SOUTHERN FOOTHILLS AND PARK COUNTY... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR VERY LOW HUMIDITIES AND GUSTY WINDS FOR THE SOUTHERN FOOTHILLS AND PARK COUNTY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR MOSTLY DRY THUNDERSTORMS...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 9 AM TO 9 PM MDT TUESDAY FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR FIRE WEATHER ZONES 214 AND 216. * AFFECTED AREA...FIRE WEATHER ZONES 214 AND 216 TODAY AND TUESDAY. * TIMING...FROM 1 PM MDT TO 9 PM MDT MONDAY...AND 9 AM TO 9 PM TUESDAY. * THUNDERSTORMS...MOSTLY DRY. THESE HIGH BASED STORMS HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY OUTFLOW WINDS AND DRY LIGHTNING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...4 TO 12 PERCENT. * IMPACTS...LIGHTNING FROM MOSTLY DRY THUNDERSTORMS MAY START FIRES MONDAY AFTERNOON AND EARLY EVENING. GUSTY WINDS AND LOW HUMIDITIES MAY ALSO CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ246-247-110330- /O.UPG.KBOU.FW.A.0003.130611T1500Z-130612T0300Z/ /O.NEW.KBOU.FW.W.0006.130611T1500Z-130612T0300Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 1210 PM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN FOOTHILLS...PARK...LINCOLN AND EASTERN ELBERT COUNTIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 246 AND 247. * TIMING...9 AM TUESDAY TO 9 PM TUESDAY EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...4 TO 10 PERCENT. * IMPACTS...GUSTY WINDS AND LOW HUMIDITIES MAY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
1 follow-up statement
978 WWUS85 KBOU 110252 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 852 PM MDT MON JUN 10 2013 ...CRITICAL WILDLAND FIRE DANGER FOR PORTIONS OF NORTHEAST AND CENTRAL COLORADO FOR TUESDAY... COZ214-216-111200- /O.EXP.KBOU.FW.W.0005.000000T0000Z-130611T0300Z/ /O.CON.KBOU.FW.W.0006.130611T1500Z-130612T0300Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- 852 PM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR THUNDERSTORMS FOR THE SOUTHERN FOOTHILLS AND PARK COUNTY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THUNDERSTORMS FOR THE SOUTHERN FOOTHILLS AND PARK COUNTY... * AFFECTED AREA...FIRE WEATHER ZONES 214 AND 216. * TIMING...9 AM TO 9 PM TUESDAY. * THUNDERSTORMS...MOSTLY DRY. ISOLATED HIGH BASED STORMS HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY OUTFLOW WINDS AND DRY LIGHTNING UNTIL MIDNIGHT TONIGHT. NO THUNDERSTORMS ARE EXPECTED ON TUESDAY. * WINDS...SOUTHWEST WINDS 10 TO 20 MPH TONIGHT...INCREASING AND SHIFTING SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ON TUESDAY. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT BY TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS AND LOW HUMIDITIES MAY ALSO CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ246-247-111200- /O.CON.KBOU.FW.W.0006.130611T1500Z-130612T0300Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- 852 PM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN FOOTHILLS...PARK...LINCOLN AND EASTERN ELBERT COUNTIES... * AFFECTED AREA...FIRE WEATHER ZONES 246 AND 247. * TIMING...9 AM TUESDAY TO 9 PM TUESDAY EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...GUSTY WINDS AND LOW HUMIDITIES MAY CAUSE RAPID FIRE GROWTH OR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 10, 10:40 AM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 10, 10:40 AM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1040 AM MDT MON JUN 10 2013 .UPDATE... && .SHORT TERM...HAVE UPDATED FORECAST GRIDS TO NUDGE UP TODAY/S MAX TEMPERATURES A DEG OR TWO...PARTICULARLY ALONG THE FRONT RANGE WITH CURRENT READINGS RUNNING 8-13 DEG F AHEAD OF YESTERDAY AT THIS TIME. TEMPERATURE AT DIA WAS ACTUALLY 19 DEGS WARMER. 12Z DEN TEMPERATURE SOUNDING SUGGESTED A RAPID WARMUP THIS MORNING INTO THE UPPER 80S/LOWER 90S...THEN A SLOWER/GRADUAL WARMING THE NEXT 5-10 DEGS. RECORD HIGH AT DENVER/S DIA IS 97. SAFE TO SAY WE/LL HIT IT...AND PROBABLY EXCEED IT BY A DEG OR TWO. DOWNTOWN DENVER TEMPERATURE WILL PROBABLY REACH THE CENTURY MARK BY EARLY AFTERNOON. OF COURSE ALL THIS DEPENDS ON THE AMOUNT OF CIRRUS SPREADING OVER THE AREA THIS AFTERNOON...AS WE/RE NOW HAVE ALONG THE LEE OF THE NORTHERN FRONT RANGE. REGARDING THE SMALL STREAM FLOOD ADVISORY IN EAST CENTRAL SUMMIT COUNTY...NO CHANGES TO IT AT THIS TIME. THE FIREWEATHER WATCH FOR THE SOUTHERN FRONT RANGE FOOTHILLS AND SOUTH PARK WILL ALSO REMAIN AS IS FOR NOW...WAITING TO SEE IF ANY CONVECTION AND DRY LIGHTNING ACTUALLY DEVELOPS IN THE WATCH AREA. .AVIATION...VFR CONDITIONS LIKELY FOR THE NEXT 24 HOURS... INCLUDING NO CONVECTION/THUNDERSTORMS. WINDS WILL GENERALLY BE WEST-SOUTHWEST AT 6-13KTS THROUGH MID-EVENING...THEN SOUTH- SOUTHWEST AT 7-14 KTS OVERNIGHT. && .FIRE WEATHER...FIREWEATHER WATCH FOR FIRE ZONES FOR 214 AND 216 FOR TODAY BEGINNING AT 1 PM MDT REMAINS UNCHANGED AT THIS TIME. WILL CONTINUE TO MONITOR FOR THE DEVELOPMENT OF CONVECTION/ THUNDERSTORMS/DRY LIGHTNING IN THE WATCH AREA. && .HYDROLOGY...SMALL STREAM FLOOD ADVISORY FOR THE AREA ALONG STRAIGHT CREEK IN EAST CENTRAL SUMMIT COUNTY REMAINS IN EFFECT UNTIL AT LEAST 815 PM MDT EVENING. THE ADVISORY MAY BE EXTENDED SHOULD CONDITIONS REMAIN UNCHANGED THROUGH THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 435 AM MDT MON JUN 10 2013/ SHORT TERM...UPPER RIDGE AXIS MOVES OVER COLORADO TODAY WITH THE WARMEST AIR ALOFT. HIGH LEVEL MOISTURE WILL EVENTUALLY INCREASE...WITH LOW LEVELS REMAINING VERY DRY. MODEL SOUNDINGS HAVE TOO MUCH MOISTURE...AND LOOKING AT LOW LEVELS UPSTREAM SUSPECT THIS WILL REMAIN THE CASE. THIS MAKES IT LESS LIKELY THAT WE WILL HAVE A SIGNIFICANT AMOUNT OF LIGHTNING TODAY. SURFACE BASED CONVECTION WILL LIKELY BE LIMITED TO THE MOUNTAINS IN THE LATE AFTERNOON...BUT THERE WILL LIKELY BE SOME WEAK CONVECTION AS THE COMBINATION OF THE EXISTING HIGH LEVEL MOISTURE AND THE MOUNTAIN CONVECTION REMNANTS MOVES EAST OF THE MOUNTAINS THIS EVENING. THIS WILL AT LEAST KEEP QUITE A BIT OF CLOUD COVER OVERNIGHT...WE HAVE 10 PERCENT POPS ON THE PLAINS THIS EVENING AND I WILL LEAVE THEM THOUGH THAT MAY BE OVERDONE. AS FOR TEMPERATURES...AFTER A QUICK RISE THIS MORNING THE CLOUDS SHOULD TAKE A COUPLE OF DEGREES OFF OF WHAT COULD BE. MOS GUIDANCE HAS 100-104 DEGREES IN DENVER TODAY...I WILL STICK WITH THE UPPER 90S THAT WE HAVE SINCE IT LOOKS LIKE THERE WILL BE SOME CLOUDS BY MIDDAY. RAISED OVERNIGHT LOWS A BIT AS WELL WITH CLOUD COVER AND SOUTHWEST GRADIENT INCREASING...COULD STAY NEAR 80 IN HOT SPOTS LIKE BOULDER OVERNIGHT. DENVER RECORD HIGH TODAY IS 97 AND THE RECORD HIGH MINIMUM IS 64...IT LOOKS LIKE BOTH MAY FALL. AS FOR THE FIRE WEATHER CONCERNS...CHIEF ISSUE TODAY IS THE AMOUNT OF LIGHTNING. AS MENTIONED ABOVE...IT LOOKS LIKE LOW LEVEL MOISTURE AND CAPES WILL BE LIMITED...AND PROBABLY JUST ISOLATED ACTIVITY...BUT WE WILL MAKE A FINAL CALL THIS MORNING ABOUT THE CONVECTIVE FORECAST FOR LATE TODAY. HUMIDITIES WILL DEFINITELY BE LOW ENOUGH. LONG TERM...A WEAK UPPER TROUGH IS PROGGED TO MOVE ACROSS COLORADO ON TUESDAY INTO TUESDAY EVENING. BY WEDNESDAY...AN UPPER RIDGE IS BACK OVER THE CWA. THERE IS WEAK UPWARD QG VERTICAL VELOCITY OVER THE CWA MUCH OF TUESDAY...THEN DOWNWARD MOTION THROUGH MID DAY WEDNESDAY. WEAK UPWARD MOTION IS PROGGED FOR THE REST OF THE DAY AND WEDNESDAY NIGHT. THE BOUNDARY LAYER FLOW WILL BE DOMINATED BY DOWNSLOPING TUESDAY AND TUESDAY NIGHT. EASTERLY FLOW IS PROGGED ON WEDNESDAY INTO WEDNESDAY EVENING...WITH NORMAL PATTERNS LATER WEDNESDAY NIGHT. THERE ISN'T VERY MUCH MOISTURE AROUND THROUGH THE PERIODS. THE PROGGED DEW POINT READINGS ON TUESDAY AND TUESDAY NIGHT ARE IN THE 20S AND 30S F FOR MUCH OF THE CWA. THERE ARE HIGHER VALUES OVER THE FAR NORTHEAST CORNER ON THE GFS ONLY. BY LATE DAY WEDNESDAY...BOTH THE NAM AND GFS HAVE SOME 50S F DEW POINTS OVER THE FAR CORNER...BUT MOST OF THE PLAINS AND FOOTHILLS HAVE READINGS IN THE 30S F. LOOKING AT CAPE...THERE IS SOME OVER THE NORTHEAST CORNER OF THE CWA ONLY LATE DAY TUESDAY. VALUES ARE UP ABOVE 1000 J/KG OVER THE FAR BORDER. FOR LATE DAY WEDNESDAY...THERE IS LESS OVER THE NORTHEAST CORNER...BUT THE NAM HAS MINOR AMOUNTS OVER MUCH OF THE CWA. THE LAPSE RATE FIELDS SHOW A SIGNIFICANT CAP OVER THE WESTERN HALF OF THE CWA LATE DAY TUESDAY. THERE IS A SIGNIFICANT CAP OVER THE EASTERN TWO-THIRDS OF THE CWA LATE DAY WEDNESDAY. THE QPF FIELDS HAVE A TINY BIT OF MEASURABLE RAINFALL OVER THE FAR NORTHEAST CORNER LATE DAY TUESDAY. ONLY THE NAM SHOWS A TINY BIT OF MEASURABLE RAINFALL OVER THE MOUNTAINS LATE DAY WEDNESDAY. NO POPS. WILL KEEP THE FIRE WEATHER WATCH GOING IN THE SOUTHERN CWA WITH THE WINDS AND DRY AIRMASS IN MIND ON TUESDAY. FOR TEMPERATURES...TUESDAY'S HIGHS LOOK TO BE 1-3 C COOLER THAN MONDAY'S HIGHS. WEDNESDAY'S HIGHS LOOK CLOSE TO TUESDAY'S. FOR THE LATER DAYS...THURSDAY THROUGH SUNDAY...SOUTHWESTERLY FLOW ALOFT LOOKS TO DOMINATE MUCH OF THE TIME. A PRETTY DECENT UPPER TROUGH OVER THE NORTHWESTERN UNITED STATES BEGINS TO MOVE EASTWARD THURSDAY AND FRIDAY...BUT THE UPPER RIDGE SOUTHEAST OF COLORADO KEEPS IT FROM OUR CWA. THE AIRMASS COOLS OFF A LITTLE AND MOISTURE INCREASES ENOUGH FOR "SLIGHT CHANCE"S OF LATE DAY STORMS FRIDAY THROUGH SUNDAY. NOTHING SIGNIFICANT HOWEVER. AVIATION...VFR CONDITIONS THROUGH TONIGHT. WINDS WILL EITHER BECOME EASTERLY OR VARIABLE UNDER 10 KNOTS THIS AFTERNOON AT KDEN/KAPA...BUT WILL LIKELY BECOME WESTERLY AGAIN AT KBJC LATE IN THE DAY. ONLY ISOLATED HIGH BASED CONVECTION IS EXPECTED WITH A SLIGHT CHANCE OF GUSTY WINDS. HYDROLOGY...SLIGHTLY HIGHER FLOWS LIKELY ON HIGH MOUNTAIN STREAMS TODAY WITH WARMER TEMPERATURES THAN YESTERDAY. THIS WILL LIKELY CAUSE PROBLEMS ON STRAIGHT CREEK IN SUMMIT COUNTY AGAIN THIS EVENING. TEMPERATURES WILL BE SLIGHTLY COOLER THE NEXT SEVERAL DAYS...BUT STREAMS WILL REMAIN HIGH. && .BOU WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ214-216-246-247. FIRE WEATHER WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ214-216. && SHORT TERM...BAKER LONG TERM....RJK AVIATION...BAKER
Hazardous weather outlook, Jun 10, 11:08 AM MDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1108 AM MDT MON JUN 10 2013 COZ030>051-111715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1108 AM MDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A DOME OF HOT DRY AIR CENTERED OVER COLORADO WILL PUSH TEMPERATURES TO NEAR RECORD LEVELS TODAY...AND IN SOME AREAS OF THE PLAINS TO NEW RECORD LEVELS. ISOLATED HIGH BASED THUNDERSTORMS FORMING OVER THE FRONT RANGE MOUNTAINS LATER THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE GUSTY OUTFLOW WINDS TO AROUND 45 MPH. DUE TO VERY LOW HUMIDITIES...LITTLE IF ANY RAIN IS EXPECTED TO FALL FROM THESE STORMS. DRY LIGHTNING WILL LIKELY BE THE BIGGEST CONCERN. THE HOT TEMPERATURES AND LOW HUMIDITIES WILL INCREASE THE WILDLAND FIRE DANGER TODAY AND CONTINUE TO CAUSE HIGH COUNTRY CREEKS AND STREAMS TO RUN HIGH AND FAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND DRY WEATHER IS EXPECTED ACROSS THE FORECAST AREA TUESDAY THROUGH THURSDAY. WINDY CONDITIONS AND LOW RELATIVE HUMIDITY WILL INCREASE THE FIRE DANGER TUESDAY. FROM FRIDAY THROUGH SUNDAY... THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS ALONG WITH SLIGHTLY COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BAKER/MEIER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:10 PM MDT | Red Flag Warning | BOU | Boulder, Clear Creek, Douglas, Elbert, Gilpin, Jefferson and 3 more | 33 hr |
| Jun 10, 2:30 PM MDT | Special Weather Statement | BOU | Jackson | 30 min |
| Jun 10, 2:58 PM MDT | Special Weather Statement | BOU | Denver | 47 min |
| Jun 10, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 34 min |
| Jun 10, 3:34 PM MDT | Special Weather Statement | BOU | Weld | 41 min |
| Jun 10, 3:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 34 min |
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.